JournalsprimsVol. 23, No. 2pp. 215–241

Conditions for Well-posedness in Gevrey Classes of the Cauchy Problems for Fuchsian Hyperbolic Operators II

  • Shigeharu Itoh

    Waseda University, Tokyo, Japan
  • Hitoshi Uryu

    Waseda University, Tokyo, Japan
Conditions for Well-posedness in Gevrey Classes of the Cauchy Problems for Fuchsian Hyperbolic Operators II cover
Download PDF

Cite this article

Shigeharu Itoh, Hitoshi Uryu, Conditions for Well-posedness in Gevrey Classes of the Cauchy Problems for Fuchsian Hyperbolic Operators II. Publ. Res. Inst. Math. Sci. 23 (1987), no. 2, pp. 215–241

DOI 10.2977/PRIMS/1195176537